EconPapers    
Economics at your fingertips  
 

The Exclusion Theorem in the Weberian Space

Song‐Ken Hsu and Lin‐Ti Tan

Journal of Regional Science, 2000, vol. 40, issue 1, 33-43

Abstract: In this paper we employ a unifying approach to examine the exclusion theorem in a Weberian space under various types of uncertainty: input price or output price uncertainty, transport rate uncertainty, and technology uncertainty. The novelty of our approach is the usage of second‐order conditions and comparative static analysis in the derivation of conditions for thevalidity of the exclusion theorem. Our main results are new and some are generalizations of those obtained in prior studies.

Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/0022-4146.00163

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jregsc:v:40:y:2000:i:1:p:33-43

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0022-4146

Access Statistics for this article

Journal of Regional Science is currently edited by Marlon G. Boarnet, Matthew Kahn and Mark D. Partridge

More articles in Journal of Regional Science from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jregsc:v:40:y:2000:i:1:p:33-43